# SDR DL757091360

- Difficulty date: August 19, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 66,606 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAP HAS LOWER SKIN CRACK L=0.75 IN AT 54 IN FROM I/B END.  C/W AT SAA - SAT ON N/R 143155 JOB 83469420001.
